# SDR REXA2022012700165

- Difficulty date: December 7, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH670322333
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH SIDE WALL SEAT RAIL #1 HAS (3) AREAS OF CORROSION BETWEEN FS
437.00-477.40                                                  "
"INSTALLED NEW SEATRAIL ON R/H SIDEWALL P/N SH670-32233-3 IAW CRJ900
AMM 53-00-49-400-801 CONFIG A19 WVAC EMP
